# SDR DXTA200601227

- Difficulty date: February 1, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N948QS
- Make and model: Cessna 750
- Aircraft serial: 7500149
- Aircraft time: 4,656 hours, 2,833 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Sys
- Condition: Unknown
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ALL INTERIOR ELECTRICS INOPERATIVE.  STRONG ELECTRIC SMELL IN AFT CLOSET.
